# SDR CALA2015040200234

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 53,630 hours, 18,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLANGE FWD HOLE IS CRACKED & MINIMUM EDGE DISTANCE CANNOT BE MAINTAINED ON INSTALLATION OF NEW SPLICE STRAP AT SEAT TRACK FLANGES AT STATION 727B, LBL 45.5 IAW EA 5320-02076 REV F OP 3 FIGURE 9.  AT LBL 45.5, STATION 727B PERFORMED CUT OUTS OF BOTH FLANGES.  PERFORMED HFEC NO DAMAGE NOTED.  FABRICATED, LOCATED, DRILLED, ALODINED, PRIMED & INSTALLED ALL PARTS IAW ECRA 5320-02446.
